If you need an accessible version of this item please contact JSTOR User Support

Elementary Extensions of Topological Models in $L_{t}$ Language

Mirosław Majewski
Studia Logica: An International Journal for Symbolic Logic
Vol. 46, No. 3 (1987), pp. 255-264
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015316
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Elementary Extensions of Topological Models in $L_{t}$ Language
Preview not available

Abstract

In this paper we define the relation $\prec _{t}$ of elementary extension of topological models in the language $L_{t}$ and show a Back and Forth criterion for $\prec _{t}$. We introduce some new operations on partial homeomorphisms preserving Back and Forth properties. Some properties of $\prec _{t}$ are proved by the Back and Forth technique.

Page Thumbnails

  • Thumbnail: Page 
[255]
    [255]
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264